# SDR AWXA200600957

- Difficulty date: May 4, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5868263 - DURING C-19 CHECK, DISCOVERED 188 FRAME CRACKED AT LBL 35 WL 207.  MAINTENANCE REPAIRED BS 188 FRAME AT LBL 35 WL 207 IAW AWA ER 03-5300-06153-GS1.
